# SDR UPS01236817

- Difficulty date: June 19, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING FUSELAGE, DISCOVERED SHEAR TIE CORRODED BS 970, RBL 8 OUTBOARD OF STR 29R. CORROSION FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-4.
